# SDR SWAA071997

- Difficulty date: April 23, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 39,370 hours, 33,033 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RIGHT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED INPUT ROD BEARING PER MM.
